A Ramsey-Sperner theorem

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let n≥k≥1 be integers and let f(n, k) be the smallest integer for which the following holds: If ℱ is a family of subsets of an n-set X with |ℱ| k and d k such that {Mathematical expression} and {Mathematical expression} as k→∞. The proofs of both the lower and the upper bounds use probabilistic methods.

Original languageEnglish
Pages (from-to)51-56
Number of pages6
JournalGraphs and Combinatorics
Volume1
Issue number1
DOIs
Publication statusPublished - Dec 1985

Fingerprint

Integer
Probabilistic Methods
Theorem
Upper bound
Subset
Family

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Mathematics(all)
  • Theoretical Computer Science

Cite this

A Ramsey-Sperner theorem. / Füredi, Z.

In: Graphs and Combinatorics, Vol. 1, No. 1, 12.1985, p. 51-56.

Research output: Contribution to journalArticle

Füredi, Z. / A Ramsey-Sperner theorem. In: Graphs and Combinatorics. 1985 ; Vol. 1, No. 1. pp. 51-56.
@article{f4baaf9fc11446cdb95b85364e084b21,
title = "A Ramsey-Sperner theorem",
abstract = "Let n≥k≥1 be integers and let f(n, k) be the smallest integer for which the following holds: If ℱ is a family of subsets of an n-set X with |ℱ| k and d k such that {Mathematical expression} and {Mathematical expression} as k→∞. The proofs of both the lower and the upper bounds use probabilistic methods.",
author = "Z. F{\"u}redi",
year = "1985",
month = "12",
doi = "10.1007/BF02582928",
language = "English",
volume = "1",
pages = "51--56",
journal = "Graphs and Combinatorics",
issn = "0911-0119",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - A Ramsey-Sperner theorem

AU - Füredi, Z.

PY - 1985/12

Y1 - 1985/12

N2 - Let n≥k≥1 be integers and let f(n, k) be the smallest integer for which the following holds: If ℱ is a family of subsets of an n-set X with |ℱ| k and d k such that {Mathematical expression} and {Mathematical expression} as k→∞. The proofs of both the lower and the upper bounds use probabilistic methods.

AB - Let n≥k≥1 be integers and let f(n, k) be the smallest integer for which the following holds: If ℱ is a family of subsets of an n-set X with |ℱ| k and d k such that {Mathematical expression} and {Mathematical expression} as k→∞. The proofs of both the lower and the upper bounds use probabilistic methods.

UR - http://www.scopus.com/inward/record.url?scp=51249172893&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249172893&partnerID=8YFLogxK

U2 - 10.1007/BF02582928

DO - 10.1007/BF02582928

M3 - Article

AN - SCOPUS:51249172893

VL - 1

SP - 51

EP - 56

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 0911-0119

IS - 1

ER -